# SDR 06FDEA1782

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 33,597 hours, 19,535 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 1 Feel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AT LAX, DID A RTO AT 90 KTS THE ECAM  ALERT WAS BOTH PITCH 1/2 AND BOTH RUDDERS 1/2 FAULTED.  REMOVED AND REPLACED NR 1 AND NR 2 FEEL LIMITATION COMPUTERS PER M/M 27-23-26-4.  OPS CK'S NORMAL.  PERFORMED AFTER BRAKE  OVERHEAT INSP REF MM 05-51-16-0-01.  A/C OK TO CONTINUE.
